# SDR CALA2021041200442

- Difficulty date: April 12, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N75861
- Make and model: Boeing 757-33N
- Aircraft serial: 32585
- Aircraft time: 60,679 hours, 18,771 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Exterior Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR LOWER SLIDE LIGHT INOP. EXTERIOR FUSELAGE LIGHT INOP. SUSPECT BAD BATTERY PACK.  PN M11489. MEL 3351B THIS MEL, THE ACFT CANNOT FLY AT NIGHT (ANY NIGHT TIME HOURS) REPLACED BATTERY PACK AND CHARGER M11489. OP CHECK OK PER AMM33-51-00-725-057. VERIFIED DOOR 3R LIGHT ILLUMINATION AFTER BATT PACK & CHRG REPLACEMENT.
